MathSciNet Relay Station
MathSciNet bibliographic data
MR1488355 35Q55 (35B40 58F39)
Pillet, Claude-Alain; Wayne, C. Eugene Invariant manifolds for a class of dispersive, Hamiltonian, partial differential equations. J. Differential Equations 141 (1997), no. 2, 310–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement